Journal of the Mathematical Society of Japan

The Gorensteinness of symbolic Rees algebras for space curves

Shiro GOTO, Koji NISHIDA, and Yasuhiro SHIMODA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 43, Number 3 (1991), 465-481.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108129

Digital Object Identifier
doi:10.2969/jmsj/04330465

Mathematical Reviews number (MathSciNet)
MR1111598

Zentralblatt MATH identifier
0741.13014

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
Secondary: 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics 13D45: Local cohomology [See also 14B15] 13H15: Multiplicity theory and related topics [See also 14C17] 14H50: Plane and space curves

Citation

GOTO, Shiro; NISHIDA, Koji; SHIMODA, Yasuhiro. The Gorensteinness of symbolic Rees algebras for space curves. J. Math. Soc. Japan 43 (1991), no. 3, 465--481. doi:10.2969/jmsj/04330465. https://projecteuclid.org/euclid.jmsj/1227108129


Export citation